# SDR AALA201610079011

- Difficulty date: September 27, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,752 hours, 10,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367142400800
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED MAIN DECK FLOOR PANEL 261AF BETWEEN FRAMES 51 - 55 ON LOWER SIDE.   REPLACED THE FLOOR PANEL IAW SRM 53-02-00-201.
